# SDR 95ZZZX564

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88065
- Engine: Lyc IO320E2B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pick-Up Tube
- Part number: 21932
- Condition: Cracked
- Location: Invert Oil Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OIL PICK-UP TUBE, PN 2-1932, WHICH IS PART OF THE INVERTED OIL SYSTEM OF STC 3E7CE, IS CRACKED THROUGH THREE-FOURTHS OF ITS CIRCUMFERENCE ABOUT 1.50 INCHES FROM THE END TO WHICH THE SWINGING PICK-UP IS ATTACHED.  CRACK WAS FOUND WHEN THE STC REQUIRED INSPECTION WAS PERFORMED (EVERY 400 HOURS).  SUBMITTER HAD CHECKED THIS STC AT 525 HOURS TT AND 925 HOURS TT AND NO CRACKS WERE FOUND.  NO OTHER PROBLEMS EXISTED ON THIS STC AT THAT TIME (1250 HOURS TT).
